理论数学

Vol.6 No.1 (January 2016)

关于马氏环境中马氏链的一个极限性质
A Limit Property for Non-Homogeneous Markov Chain in Markov Environments

 

作者:

程 成 :安徽工业大学数理科学与工程学院,安徽 马鞍山

 

关键词:

马氏链马氏环境强极限定理相对熵Markov Chain Markov Environments Strong Limit Theorem Relative Entropy

 

摘要:

本文研究马氏环境中非齐次马氏链泛函的滑动平均强极限性质。通过构造一列带参数且期望为1的随机变量,利用Borel-Cantelli引理来研究随机环境中马氏链的强极限定理,得到了马氏环境中马氏链泛函滑动平均的一个强极限定理,推广了若干已有结论。

In this paper we discuss the strong limit properties for moving average of functions of non-ho- mogeneous Markov chain in Markov environments. By constructing a sequence of random va-riables with one parameter and take 1 as the expectation, with the aid of the classic Borel-Cantelli lemma, we study the strong limit properties of Markov chain in random environments and obtain a strong limit theorem for moving average of functions of non-homogeneous Markov chain in Markov environments. Moreover, we generalize the existing results.

文章引用:

程 成 (2016) 关于马氏环境中马氏链的一个极限性质。 理论数学, 6, 81-87. doi: 10.12677/PM.2016.61012

 

参考文献

分享
Top